# SDR DALA1132871606

- Difficulty date: May 3, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 54,828 hours, 7,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BETWEEN ROWS 6AB AND 19AB FAILS TO ILLUMINATE.  MAINTENANCE REPLACED THE POWER SUPPLY.  SYSTEM OPERATION IS NORMAL.
